# SDR 2008UALA00978

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 51,782 hours, 19,016 cycles
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Light
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CARGO FIRE BOTTLE DISCHARGE LIGHT INOP.  INDICATOR LIGHT LOOSE.  SECURED LIGHT ASSY, GROUND CHECKS OK.
